| Model Number |
N/A |
| Medical Device Problem Code |
Contamination /Decontamination Problem (2895)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/02/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported by the customer that "hair was located in picc tray outside of wrap.Tray was not used." no other information was provided.
Additional Manufacturer Narrative
The manufacturer has received the sample and will evaluate.Results are expected soon.A batch history review (bhr) of regu1681 showed no other similar product complaint(s) from this lot number.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The following were reviewed as part of this investigation: patient severity, complaint and batch history, applicable previous investigation(s), packaging, applicable manufacturing records, photo analysis and applicable fmea documents.Based on a review of this information, the following was concluded: the complaint of a fiber in the kit was inconclusive due to the sample condition.A photograph of the implicated 4fr d/l powerpicc provena kit was returned for evaluation.The outer header bag had been opened and the tray had been removed from the header bag.The tray was still wrapped within the csr wrap.A long dark wavy fiber was noted on the csr wrap.The fiber appeared consistent with a hair or hair-like material.As the kit had been opened, it could not be independently confirmed if the fiber had been packaged in the kit or if it was introduced into the tray after opening the tray.A review of the manufacture quality and inspection records for the specific lot involved found no potentially related issues encountered during the manufacture and assembly of that product lot.Manufacturing controls are in place to mitigate the occurrence of this type of failure.The report of a foreign material within the packaging has been documented and included in complaint trending.This type of complaint will continue to be monitored as part of ongoing efforts to identify potential manufacturing related issues.
Event or Problem Description